# SDR SWAA2023090585918

- Difficulty date: August 5, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N449WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32469
- Aircraft time: 65,862 hours, 39,346 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Rib
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LEADING EDGE RIB LOCATED LE STA 95.96 AT LT HORIZONTAL STABILIZER 2023-477709<[01] REPLACED LEADING EDGE RIB LOCATED LE STA 95.96 AT LT HORIZONTAL STABILIZER AND FASTENERS IAW B737-700 SRM 51-10-02 ITEM 9 AND DRAWING # 186A1001 SHEET 10 REV. A. SEE INDIVIDUAL SIGNOFFS BELOW.;[02] CORRECTIVE ACTION CERTIFIED
